# SDR QXEA0201697

- Difficulty date: October 5, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Clamp
- Condition: Broken
- Location: Fire Bottle Disc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FIRE BOTTLE YELLOW BLOW OUT DISC INDICATOR LINE HAS A BROKEN CLAMP STAND OFF, LOCATED BLEOW FORWARD FIRE BOTTLE. REPLACED IAW HORIZON AIR EA 2-52-436 AND DHC-8 SRM 51-40-11.
